BibTeX record journals/amc/ChoiLWP09

download as .bib file

@article{DBLP:journals/amc/ChoiLWP09,
  author    = {S. J. Choi and
               Sang{-}Moon Lee and
               S. C. Won and
               Ju H. Park},
  title     = {Improved delay-dependent stability criteria for uncertain Lur'e systems
               with sector and slope restricted nonlinearities and time-varying delays},
  journal   = {Appl. Math. Comput.},
  volume    = {208},
  number    = {2},
  pages     = {520--530},
  year      = {2009}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics